# SDR USAA20090324SB041

- Difficulty date: March 23, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - MAINTENANCE REPORTED THE SEAT MOUNTED ESCAPE PATH LIGHTS AND L1 & L2 DOOR PATH LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT EMERGENCY LIGHTING POWER SUPPLY PER MM 33-51-51-9-62-016.  OPERATIONAL CHECK NORMAL.
